staple
With cedram.org

Search the site


Year 2014

1  2


Valentin Blomer; Farrell Brumley; Alex Kontorovich; Nicolas Templier
Bounding hyperbolic and spherical coefficients of Maass forms
Vol. 26 no. 3 (2014), p. 559-578 Details
Mei-Chu Chang; Bryce Kerr; Igor E. Shparlinski; Umberto Zannier
Elements of large order on varieties over prime finite fields
Vol. 26 no. 3 (2014), p. 579-593 Details
Christophe Debry
Beyond two criteria for supersingularity: coefficients of division polynomials
Vol. 26 no. 3 (2014), p. 595-605 Details
T. Alden Gassert
Discriminants of Chebyshev radical extensions
Vol. 26 no. 3 (2014), p. 607-633 Details
Georges Gras
On the structure of the Galois group of the Abelian closure of a number field
Vol. 26 no. 3 (2014), p. 635-654 Details
Itamar Gal; Robert Grizzard
On the compositum of all degree $d$ extensions of a number field
Vol. 26 no. 3 (2014), p. 655-672 Details
Robert Harron; Antonio Lei
Iwasawa theory for symmetric powers of CM modular forms at non-ordinary primes
Vol. 26 no. 3 (2014), p. 673-707 Details
Jay Heumann; Vinayak Vatsal
Modular symbols, Eisenstein series, and congruences
Vol. 26 no. 3 (2014), p. 709-756 Details
Jonathan Wing Chung Lam
A local large sieve inequality for cusp forms
Vol. 26 no. 3 (2014), p. 757-787 Details
Cécile Le Rudulier
Points algébriques de hauteur bornée sur la droite projective
(Algebraic points of bounded height on the projective line)
Vol. 26 no. 3 (2014), p. 789-812 Details
Clayton Petsche; Brian Stout
Global minimal models for endomorphisms of projective space
Vol. 26 no. 3 (2014), p. 813-823 Details
Tathagata Basak
Modular lattices from finite projective planes
Vol. 26 no. 2 (2014), p. 269-279 Details
Joseph Basquin
Loi de répartition moyenne des diviseurs des entiers friables
Vol. 26 no. 2 (2014), p. 281-305 Details
Christian Drouin
A two-dimensional continued fraction algorithm with Lagrange and Dirichlet properties
Vol. 26 no. 2 (2014), p. 307-346 Details
Xander Faber; Adam Towsley
Newton’s method over global height fields
Vol. 26 no. 2 (2014), p. 347-362 Details
Lior Fishman; David Simmons; Mariusz Urbański
Diophantine approximation in Banach spaces
Vol. 26 no. 2 (2014), p. 363-384 Details
Mumtaz Hussain; Tatiana Yusupova
A note on the weighted Khintchine-Groshev Theorem
Vol. 26 no. 2 (2014), p. 385-397 Details
Paolo Leonetti; Salvatore Tringali
On a system of equations with primes
Vol. 26 no. 2 (2014), p. 399-413 Details
Daniel C. Mayer
Principalization algorithm via class group structure
Vol. 26 no. 2 (2014), p. 415-464 Details
Sandra Rozensztajn
Asymptotic values of modular multiplicities for $\operatorname{GL}_2$
Vol. 26 no. 2 (2014), p. 465-482 Details
Damaris Schindler
Bihomogeneous forms in many variables
Vol. 26 no. 2 (2014), p. 483-506 Details
Rafael von Känel
An effective proof of the hyperelliptic Shafarevich conjecture
Vol. 26 no. 2 (2014), p. 507-530 Details
Michitaka MIYAUCHI; Takuya YAMAUCHI
An explicit computation of $p$-stabilized vectors
Vol. 26 no. 2 (2014), p. 531-558 Details
William D. Banks; Ahmet M. Güloğlu; Robert C. Vaughan
Waring’s problem for Beatty sequences and a local to global principle
Vol. 26 no. 1 (2014), p. 1-16 Details
Iurie Boreico; Daniel El-Baz; Thomas Stoll
On a conjecture of Dekking : The sum of digits of even numbers
Vol. 26 no. 1 (2014), p. 17-24 Details
Régis de la Bretèche; Tim Browning
Contre-exemples au principe de Hasse pour certains tores coflasques
(Counter-examples to the Hasse principle among certain coflasque tori)
Vol. 26 no. 1 (2014), p. 25-44 Details
Bernard Candelpergher; Michel Miniconi
Une étude asymptotique probabiliste des coefficients d’une série entière
(A probabilistic asymptotic study of the coefficients of a power series)
Vol. 26 no. 1 (2014), p. 45-67 Details
Jean-Louis Colliot-Thélène
Groupe de Brauer non ramifié d’espaces homogènes de tores
(Unramified Brauer group of homogeneous spaces of tori)
Vol. 26 no. 1 (2014), p. 69-83 Details
Mathieu Dutour Sikirić; Konstantin Rybnikov
Delaunay polytopes derived from the Leech lattice
Vol. 26 no. 1 (2014), p. 85-101 Details
Paul Fili
On the heights of totally $p$-adic numbers
Vol. 26 no. 1 (2014), p. 103-109 Details

1  2